# SDR MDGA8733081722

- Difficulty date: August 16, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N864AM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258733
- Aircraft time: 6,057 hours, 3,939 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7600 · Engine Controls
- Part: Fuel Control
- Part number: 307080035
- Part serial: 17926
- Condition: Power Loss
- Component: Engine, Hnywl, TFE7315BR
- Component part number: 30751604
- Stage of operation: DE
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ENGINE POWER REDUCED FOR DESCENT AND UPON LEVEL OFF ENGINE WOULD NOT ACCELERATE ABOVE FLIGHT IDLE. ENGINE WOULD NOT RESPOND IN MANUAL MORE. ENGINE SECURED AND AIRCRAFT LANDED WITHOUT FURTHER ISSUE. FUEL CONTROL REPLACED.
